Acetaminophen and codeine phosphate and Quinone poisoning - from FDA reports
There is no Quinone poisoning reported by people who take Acetaminophen and codeine phosphate yet. This review analyzes which people have Quinone poisoning with Acetaminophen and codeine phosphate. It is created by eHealthMe based on reports from FDA, and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Jan, 22, 2018
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Quinone poisoning when taking Acetaminophen and codeine phosphate?
- Check symptoms - is quinone poisoning caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a post - share your experience related to the study
- More tools...
Expand the study to include all drugs with the same ingredientsQuinone poisoning and drugs with ingredients of acetaminophen; codeine phosphate.
Expand the study to include reports from both FDA and eHealthMeQuinone poisoning and Acetaminophen and codeine phosphate from FDA and eHealthMe reports
Acetaminophen And Codeine Phosphate
Acetaminophen and codeine phosphate has active ingredients of acetaminophen; codeine phosphate. It is often used in pain. (latest outcomes from Acetaminophen and codeine phosphate 3,208 users)
Quinone poisoning has been reported by people with rheumatoid arthritis (latest reports from 3 Quinone poisoning patients).